HIGHLY DISPERSIVE GAP SOLITONS IN OPTICAL FIBERS WITH DISPERSIVE REFLECTIVITY HAVING PARABOLIC–NONLOCAL NONLINEARITY

Elsayed M.E. Zayed, Mohamed E.M. Alngar, Reham M.A. Shohib, Anjan Biswas, Yakup Yildirim, Carmelia Mariana Balanica Dragomir, Luminita Moraru, Asim Asiri

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

The current paper studies gap solitons with parabolic–nonlocal form of self–phase modulation. The soliton solutions for this model are revealed with the successful application of the extended auxiliary equation approach. The parameter constraints ensure the existence of such gap solitons.

Original languageEnglish
Pages (from-to)1033-1044
Number of pages12
JournalUkrainian Journal of Physical Optics
Volume25
Issue number1
DOIs
Publication statusPublished - 2024
Externally publishedYes

Keywords

  • extended auxiliary equation
  • gratings
  • parameter constraints
  • solitons

Fingerprint

Dive into the research topics of 'HIGHLY DISPERSIVE GAP SOLITONS IN OPTICAL FIBERS WITH DISPERSIVE REFLECTIVITY HAVING PARABOLIC–NONLOCAL NONLINEARITY'. Together they form a unique fingerprint.

Cite this